On the asymptotic behaviour of the zeros of the solutions of a functional-differential equation with rescaling

Gregory Derfel, Peter J. Grabner, Robert F. Tichy

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

4 Scopus citations

Abstract

We study the asymptotic behaviour of the solutions of a functionaldifferential equation with rescaling, the so-called pantograph equation. From this we derive asymptotic information about the zeros of these solutions.

Original languageEnglish
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer International Publishing
Pages281-295
Number of pages15
DOIs
StatePublished - 1 Jan 2018

Publication series

NameOperator Theory: Advances and Applications
Volume263
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Keywords

  • Functional differential equation
  • Zeros

Fingerprint

Dive into the research topics of 'On the asymptotic behaviour of the zeros of the solutions of a functional-differential equation with rescaling'. Together they form a unique fingerprint.

Cite this